# SDR ASAA9780065

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956AS
- Make and model: Doug DC-9-82
- Aircraft serial: 48079
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 59353475
- Condition: Cracked
- Location: Lt Mlg
- Part time: 23,375 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE LEFT MLG LOWER CYLINDER FORWARD OUTBOARD BRAKE LUG WAS FOUND CRACKED.  REPLACED THE LT MLG LOWER CYCLINDER.  (M)
